Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Lyndon-Hochschild-Serre spectral sequences for sheaves with operators


Author: Tatsuo Suwa
Journal: Proc. Amer. Math. Soc. 77 (1979), 32-34
MSC: Primary 55T10
MathSciNet review: 539625
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two spectral sequences associated with a G-sheaf and a normal subgroup of G are given together with an application.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55T10

Retrieve articles in all journals with MSC: 55T10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0539625-0
PII: S 0002-9939(1979)0539625-0
Keywords: Lyndon-Hochschild-Serre spectral sequence, cohomology of groups with coefficients in sheaves with operators
Article copyright: © Copyright 1979 American Mathematical Society